| Model Number |
3341209 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/10/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
This event is associated with the men-15-003 clinical trial, participant (b)(6).It was reported that a caucasian female patient underwent a primary breast augmentation with a 270cc (left) and 350cc (right) mentor memoryshape breast implant and experienced dissatisfaction with the procedure outcome post-operatively.As a result, the patient underwent explantation on (b)(6) 2021.This report is for the right side device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: patient dissatisfaction with procedure outcome.(b)(4).
Additional Manufacturer Narrative
This report is part of a batch of late reports resulting from internally identified data inconsistencies between a postmarket study and our complaint handling databases.Based on postmarket study data, the alert/awareness dates for this event have been updated.As a result, the initial report is retroactively considered late.Manufacturer¿s reference number: (b)(4).